MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LATITUDE PROGRAMMING SYSTEM; EXTERNAL PROGRAMMER

BOSTON SCIENTIFIC CORPORATION LATITUDE PROGRAMMING SYSTEM; EXTERNAL PROGRAMMER
Model Number 3300
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the integrated programmer screen was locked up and did not respond during interrogations but was corrected with power cycle.Boston scientific technical services (ts) recommended device to be returned.This programmer remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
The device was not returned for product analysis because the user was able to resolve the issue and the programmer remains in service at the healthcare facility.Boston scientific performed an investigation with the available information.An unresponsive touchscreen is a known and anticipated potential hazard that can occur during use of the device which is accounted for in device risk documentation and labeling.Boston scientific has received similar reported events where the latitude programmer screen became unresponsive to touch and a complaint review confirmed that the occurrence of harm associated with these events is low.Investigation of this behavior has not found any commonalities (i.E., device serial numbers, date of the event, date of manufacture, etc.) in the reports received.Investigation determined that the most common cause of the touchscreen becoming unresponsive during use was the water detection feature within the programmer's liquid crystal display (lcd) touchscreen assembly.The purpose of this water detection feature is to detect the presence of water on/near the programmer screen.If water is detected, this feature is designed to disable the touchscreen to prevent water droplets from causing false positive touch inputs during use.Specifically, the investigation determined that various inputs could induce false positive detections of this water detection feature, which then results in an unresponsive touchscreen.Boston scientific's investigation also identified additional potential causes independent of the water detection feature.These include a variety of unrelated root causes such as hardware, environmental, software, and user-related causes that can be intermittent and not reproducible during laboratory analysis.

Brand Name
LATITUDE PROGRAMMING SYSTEM
Common Device Name
EXTERNAL PROGRAMMER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
PLEXUS ELECTRONICA S DE RL DE CV
paseo del norte no
4640 guadalajara
zapopan, jal 45010
MX   45010
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24319878
Report Number2124215-2026-07900
Device Sequence Number18695195
Product Code OSR
UDI-Device Identifier00802526610202
UDI-Public(01)00802526610202
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P910077/S159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3300
Device Catalogue Number3300
Device Lot Number001251
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2026
Initial Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown